MathSciNet Relay Station
MathSciNet bibliographic data
MR1088276 76P05 (82C40)
DiPerna, R. J.; Lions, P.-L. Global solutions of Boltzmann's equation and the entropy inequality. Arch. Rational Mech. Anal. 114 (1991), no. 1, 47–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement